# SDR ASAA2015031411076

- Difficulty date: March 14, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 69771871
- Condition: Corroded
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB AT LBL 60 AND STA 500G CORRODED ON LOWER SIDE.  ACFT GROUNDED. R & R LT CREASE BEAM, SHEAR WEB, STA 500F, 500G IAW SRM 51-40-02-0G-0, W 2.0, O .036, R .025, L 1.0, D .011.
